# SDR A6WA202010077313

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 38,339 hours, 36,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SEAT TRACK SEGMENT FS 559-FS 559+80 RBL 9 HAS SURFACE CORROSION AND PITTING.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED AFT CARGO BAY SEAT TRACK SEGMENT FS 559-559+80, IAW REO 601R-53-00-764 AND CRJ200 SRM 51-40-11.
